Journal of the Mathematical Society of Japan

On hierarchies of predicates of ordinal numbers

Gaisi TAKEUTI and Akiko KINO

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 14, Number 2 (1962), 199-232.

Dates
First available in Project Euclid: 17 December 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1261062062

Digital Object Identifier
doi:10.2969/jmsj/01420199

Mathematical Reviews number (MathSciNet)
MR0154803

Zentralblatt MATH identifier
0199.02702

Subjects
Primary: 02.77

Citation

TAKEUTI, Gaisi; KINO, Akiko. On hierarchies of predicates of ordinal numbers. J. Math. Soc. Japan 14 (1962), no. 2, 199--232. doi:10.2969/jmsj/01420199. https://projecteuclid.org/euclid.jmsj/1261062062


Export citation